# SDR UPS07849597

- Difficulty date: February 14, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597838501
- Condition: Cracked
- Location: Lws 515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DURING WING FORWARD SPAR INSPECTION FOUND 1EA ATTACHMENT HOLE CRACKED.  REPAIRED LEFT WING FRONT SPAR LWR CAP BETWEEN XFS 515 AND 526.76 IAW SAA EA 008-5710-01-A0733, UPS EO DC8-5710-26430-A, AND FAA FORM 8100-9.
